I am being treated for IST and NCS. I have mild MR and TR (but in reading this forum that seems to be a normal variant, is that right?) I take Verapamil ER and an incredibly sm. dose of atenolol. I take a salt tab,too.
All drs. say "no caffeine". Well, I do have a soda or iced tea and it never bothers me. The problem is I have put on some wt. this past year and am having a hard time losing it. My gyn said it's due to peri-menopause, I won't lose it and will probably gain more. I have looked at all the diet pills, those that are supposed to be good for you and help w/cortisol, those esp made for women, all of them. They all seem to have caffeine as their main ingred.
What I want to know is will the caffeine really hurt me? If so, how? I wouldn't mind being allowed to have an energy drink, too. I sure could use a boost, even if just now and then.
There are a lot of diet pills out there all purporting various efficacy and different mechanisms through which they achieve their effects. Those with caffeine as an importnat ingredient say that weight loss is partially achieved through increasing the metabolism.
Caffeine is an addictive substance, a lot of people feel horrible without it. Some diet pills have as much caffeine as 3-4 cups of coffee.
Without any specific evidence that they work, it is probably not really worth exposing yourself to the risk of an addictive substance for results that are better achieved through lifestyle modifications. Further, more recently there have been several markedly negative effects through different diet pill side effects with some of the substances being pulled from the market. these substances are not regulated in the same way as other medications so I would be hesitant to use them.
I think that you should work with your physician to develop a better plan for weight loss and fitness thanusing diet pills.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.